Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2018 | Journal Article | LibreCat-ID: 42790
Kirschmer, Markus. “One-Class Genera of Exceptional Groups over Number Fields.” Journal de Théorie Des Nombres de Bordeaux 30, no. 3 (2018): 847–57. https://doi.org/10.5802/jtnb.1052.
LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 34889
Belabas, Karim, Mark van Hoeij, Jürgen Klüners, and Allan Steel. “Factoring Polynomials over Global Fields.” Journal de Théorie Des Nombres de Bordeaux 21, no. 1 (2009): 15–39. https://doi.org/10.5802/jtnb.655.
LibreCat | DOI | arXiv
 

2006 | Journal Article | LibreCat-ID: 34891
Klüners, Jürgen. “Asymptotics of Number Fields and the Cohen–Lenstra Heuristics.” Journal de Théorie Des Nombres de Bordeaux 18, no. 3 (2006): 607–15. https://doi.org/10.5802/jtnb.561.
LibreCat | DOI | arXiv
 

Filters and Search Terms

issn=1246-7405

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed